# SDR SWAA2021071524527

- Difficulty date: February 19, 2020
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 46,167 hours, 23,625 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Condition: Corroded
- Location: Tail
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER COUNTER BALANCE WEIGHT HAS EVIDENCE OF CORROSION AT MATING SURFACE. / REMOVED AND REPLACED RUDDER BALANCE WEIGHT PER REF CMM55-40-09 / SRM51-60-07
